RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 4, Pages 493–502 (Mi mz4570)  

Distribution of Alternation Points in Best Rational Approximations

A. I. Bogolyubskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We study the convergence of counting measures of alternation point sets in best rational approximations to the equilibrium measure. It is shown that, for any prescribed nondecreasing sequence of denominator degrees, there exists a function analytic on $[0,1]$ and a sequence of numerator degrees such that the corresponding sequence of measures does not converge to the equilibrium measure of the interval.

Keywords: best rational approximation, alternation point, equilibrium measure, counting measure, Chebyshev (Walsh) table, Chebyshev rational operator

DOI: https://doi.org/10.4213/mzm4570

Full text: PDF file (526 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:4, 454–462

Bibliographic databases:

UDC: 517.518.8
Received: 02.05.2007
Revised: 15.10.2007

Citation: A. I. Bogolyubskii, “Distribution of Alternation Points in Best Rational Approximations”, Mat. Zametki, 83:4 (2008), 493–502; Math. Notes, 83:4 (2008), 454–462

Citation in format AMSBIB
\Bibitem{Bog08}
\by A.~I.~Bogolyubskii
\paper Distribution of Alternation Points in Best Rational Approximations
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 4
\pages 493--502
\mathnet{http://mi.mathnet.ru/mz4570}
\crossref{https://doi.org/10.4213/mzm4570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2431615}
\zmath{https://zbmath.org/?q=an:1165.41004}
\elib{http://elibrary.ru/item.asp?id=13583491}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 4
\pages 454--462
\crossref{https://doi.org/10.1134/S0001434608030188}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255998600018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43749113169}


Linking options:
  • http://mi.mathnet.ru/eng/mz4570
  • https://doi.org/10.4213/mzm4570
  • http://mi.mathnet.ru/eng/mz/v83/i4/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:300
    Full text:73
    References:30
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019